TITLE

339 Myocardial strain analysis in an animal model of doxorubicin induced cardiomyopathy

AUTHOR(S)
Di Salvo, G.; Piegari, E.; Pacileo, G.; Castaldi, B.; Golino, P.; Berrino, L.; Rossi, F.; Calabro, R.
PUB. DATE
December 2006
SOURCE
European Journal of Echocardiography;Dec2006 Supplement 1, Vol. 7, pS42
SOURCE TYPE
Academic Journal
DOC. TYPE
Abstract
ABSTRACT
An abstract of the article "Myocardial strain analysis in an animal model of doxorubicin induced cardiomyopathy," by G. Di Salvo and colleagues is presented.
ACCESSION #
23559640

 

Related Articles

  • Antineoplastics.  // Reactions Weekly;8/14/2010, Issue 1314, p9 

    The article describes the case of a 67-year-old woman who developed Takotsubo cardiomyopathy while being treated with antineoplastics such as doxorubicin and dexamethasone.

  • Doxorubicin/ifosfamide/immunosuppressants.  // Reactions Weekly;11/20/2010, Issue 1328, p18 

    The article describes the case of a boy with Ewing's sarcoma who developed dilated cardiomyopathy, kidney tubular damage and BK-virus nephropathy while receiving doxorubicin and ifosfamide.

  • Doxorubicin.  // Reactions Weekly;10/20/2012, Issue 1424, p25 

    The article describes the case of a 39-year-old woman who developed non-ischaemic cardiomyopathy after undergoing a chemotherapeutic regimen, including doxorubicin.

  • Doxorubicin.  // Reactions Weekly;11/26/2011, Issue 1379, p16 

    The article describes the case of a 53-year-old man who experienced cardiomyopathy after treatment with doxorubicin for diffuse large B-cell lymphoma and was successfully managed with a left ventricular assist device (LVAD).

  • Daunorubicin/doxorubicin.  // Reactions Weekly;1/22/2011, Issue 1335, p17 

    The article describes the cases of two patients who developed dilated cardiomyopathy (DCAM) following chemotherapy with daunorubicin or doxorubicin.

  • Evaluation of cardiac adrenergic neuronal damage in rats with doxorubicin-induced cardiomyopathy using iodine-131 MIBG autoradiography and PGP 9.5 immunohistochemistry. Jeon, Tae Joo; Lee, Jong Doo; Ha, Jong-Won; Yang, Woo Ick; Cho, Sang Ho // European Journal of Nuclear Medicine;2000, Vol. 27 Issue 6, p686 

    Abstract. Doxorubicin is one of the most useful anticancer agents, but its repeated administration can induce irreversible cardiomyopathy as a major complication. The purpose of this study was to investigate doxorubicin toxicity on cardiac sympathetic neurons using...

  • Doxorubicin.  // Reactions Weekly;4/23/2011, Issue 1348/1349, p16 

    The article describes the case of a 45-year-old woman who developed reversible dilated cardiomyopathy and cardioembolic stroke while undergoing combination chemotherapy with doxorubicin.

  • Doxorubicin.  // Reactions Weekly;2/6/2016, Vol. 1587 Issue 1, p123 

    An abstract of the article "Reversible doxorubicin cardiomyopathy: A case report" by K. Tamakuwala and others is presented.

  • Exercise training in doxorubicin induced cardiomyopathy. Matsuura, C.; Peres, C.; Carvalho, E. M.; Rocha, V. N.; Carvalho, J. J.; Mendes-Ribeiro, A.; Brunini, T. M. // Proceedings of the Physiological Society;2013, p254P 

    Introduction One of the most serious adverse effects of doxorubicin (DOX) chemotherapy is the development of cardiomyopathy. Here we sought to investigate whether exercise training would ameliorate structural cardiac damage after the development of DOX-induced cardiomyopathy. Methods 48 male...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics